# SDR ASAA0741875

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 50,915 hours, 28,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26606302
- Part serial: PA427
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT TRAILING EDGE DELAMINATED ON O/B END.  NR 5 SLAT TRAILING EDGE DELAMINATION AT O/B END REPAIRED IAW SRM 51-70-10.
